# SDR CALA9701129

- Difficulty date: July 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79748
- Make and model: Boeing 727224
- Aircraft serial: 22450
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Hole
- Location: Rt Te Foreflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOLE IN UPPER INBOARD SURFACE OF RIGHT INBOARD FOREFLAP.  REMOVED AND REPLACED RIGHT INBOARD FLAP ASSEMBLY IN ACCORDANCE WITH MM-27-51-01.
